# SDR AALA20170522001

- Difficulty date: May 21, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 25,916 hours, 10,199 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFT GALLEY RED POWERLIGHT WITH HORN, TURN CABIN UTILITY + IFE SWITCHED OFF LIGHT. HORN CONTINUED ELEC SMELL IN AFT AFTER TOUCHDOWN. ACCOMPLISHED MCM CARD 05-96-70 TROUBLESHOOTING CABIN ODOR. COULD NOT DUPLICATE, NO FINDINGS. OK FOR SERVICE. THE AIRCRAFT WAS GROUNDED.
